Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An explicit sixth-order Runge-Kutta formula
HTML articles powered by AMS MathViewer

by H. A. Luther PDF
Math. Comp. 22 (1968), 434-436 Request permission
References
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Math. Comp. 22 (1968), 434-436
  • DOI: https://doi.org/10.1090/S0025-5718-68-99876-1